Increase in Urine Protein Levels While Suffering from Viral or Bacterial Infection Such as Common Cold
Why does my protein level increase when I have a cold or other viral or bacterial infection, and what is the proper course of treatment. I am suffering from minimal change disease and am currently taking a very low dose of cyclosporine and no prednisone. This happens every time I get a cold, and the doctors' thinking is varied about treatment. I want to understand why this happens because I was just about ready to be finished with all medications until symptoms reappear. I get very depressed and anxious over this never-ending struggle and work in a high profile job where I am constantly around a lot of people. I cannot lock myself in the house.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.